advertisement
Question
Posted by: matitz | 2011/01/22

ovulation?

I stopped taking pill day b4 my period. Had 4 day period. Now in middle of cycle but have had lots of pain and cramps for 4 days now. spotting 2 days ago and today. Can ovulation pains take so long?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Possibly. It is most likely your body readjusting to being off the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/01/25

Possibly. It is most likely your body readjusting to being off the Pill.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement